American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 211 to 240 of 3988 found      Go to page: << < 5 6 7 8 9 10 11 > >>

[211] Alexander D. Rahm. The homological torsion of PSL$_2$ of the imaginary quadratic integers. Trans. Amer. Math. Soc. 365 (2013) 1603-1635.
Abstract, references, and article information   
View Article: PDF

[212] Erica Flapan and Harry Tamvakis. Topological symmetry groups of graphs in $3$-manifolds. Proc. Amer. Math. Soc. 141 (2013) 1423-1436.
Abstract, references, and article information   
View Article: PDF

[213] Peter B. Shalen. Small optimal Margulis numbers force upper volume bounds. Trans. Amer. Math. Soc. 365 (2013) 973-999.
Abstract, references, and article information   
View Article: PDF

[214] John Stillwell. Poincar\'{e} and the early history of 3-manifolds. Bull. Amer. Math. Soc. 49 (2012) 555-576.
Abstract, references, and article information   
View Article: PDF

[215] Ursula Ludwig. The Witten deformation for even dimensional conformally conic manifolds. Trans. Amer. Math. Soc. 365 (2013) 885-909.
Abstract, references, and article information   
View Article: PDF

[216] Thomas G. Leness. Degeneracy loci of families of Dirac operators. Trans. Amer. Math. Soc. 364 (2012) 5995-6008.
Abstract, references, and article information   
View Article: PDF

[217] Laurent Charles. Asymptotic properties of the quantum representations of the modular group. Trans. Amer. Math. Soc. 364 (2012) 5829-5856.
Abstract, references, and article information   
View Article: PDF

[218] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[219] Nathan M. Dunfield and Stavros Garoufalidis. Incompressibility criteria for spun-normal surfaces. Trans. Amer. Math. Soc. 364 (2012) 6109-6137.
Abstract, references, and article information   
View Article: PDF

[220] Adam S. Sikora. Character varieties. Trans. Amer. Math. Soc. 364 (2012) 5173-5208.
Abstract, references, and article information   
View Article: PDF

[221] Bruno Benedetti. Discrete Morse theory for manifolds with boundary. Trans. Amer. Math. Soc. 364 (2012) 6631-6670.
Abstract, references, and article information   
View Article: PDF

[222] Donald M. Davis. Vector fields on $RP^m{\times}RP^n$. Proc. Amer. Math. Soc. 140 (2012) 4381-4388.
Abstract, references, and article information   
View Article: PDF

[223] Leonid V. Kovalev. Sharp distortion growth for bilipschitz extension of planar maps. Conform. Geom. Dyn. 16 (2012) 124-131.
Abstract, references, and article information   
View Article: PDF

[224] Yohei Komori and Yasushi Yamashita. Linear slices of the quasi-Fuchsian space of punctured tori. Conform. Geom. Dyn. 16 (2012) 89-102.
Abstract, references, and article information   
View Article: PDF

[225] James J. Hebda and Chichen M. Tsau. An approach to higher order linking invariants through holonomy and curvature. Trans. Amer. Math. Soc. 364 (2012) 4283-4301.
Abstract, references, and article information   
View Article: PDF

[226] Sadayoshi Kojima. Entropy, Weil-Petersson translation distance and Gromov norm for surface automorphisms. Proc. Amer. Math. Soc. 140 (2012) 3993-4002.
Abstract, references, and article information   
View Article: PDF

[227] Józef Krasinkiewicz and Stanisław Spież. Extension of the Borsuk theorem on non-embeddability of spheres. Proc. Amer. Math. Soc. 140 (2012) 4035-4040.
Abstract, references, and article information   
View Article: PDF

[228] Jiming Ma. Homology-genericity, horizontal Dehn surgeries and ubiquity of rational homology 3-spheres. Proc. Amer. Math. Soc. 140 (2012) 4027-4034.
Abstract, references, and article information   
View Article: PDF

[229] Yuki Iguchi. Lines of minima with no end in Thurston's boundary of Teichm\"{u}ller space. Conform. Geom. Dyn. 16 (2012) 22-43.
Abstract, references, and article information   
View Article: PDF

[230] Boldizsár Kalmár and Tamás Terpai. Characteristic classes and existence of singular maps. Trans. Amer. Math. Soc. 364 (2012) 3751-3779.
Abstract, references, and article information   
View Article: PDF

[231] Reiko Aiyama and Kazuo Akutagawa. $3$-manifolds with positive flat conformal structure. Proc. Amer. Math. Soc. 140 (2012) 3587-3592.
Abstract, references, and article information   
View Article: PDF

[232] Stavros Garoufalidis and James Pommersheim. Sum-integral interpolators and the Euler-Maclaurin formula for polytopes. Trans. Amer. Math. Soc. 364 (2012) 2933-2958.
Abstract, references, and article information   
View Article: PDF

[233] Dietrich Notbohm. Vector bundles over Davis-Januszkiewicz spaces with prescribed characteristic classes. Trans. Amer. Math. Soc. 364 (2012) 3217-3239.
Abstract, references, and article information   
View Article: PDF

[234] Brent Everitt and Paul Turner. Bundles of coloured posets and a Leray-Serre spectral sequence for Khovanov homology. Trans. Amer. Math. Soc. 364 (2012) 3137-3158.
Abstract, references, and article information   
View Article: PDF

[235] Carlos Campos-Apanco and Andrés Pedroza. Bounded symplectic diffeomorphisms and split flux groups. Proc. Amer. Math. Soc. 140 (2012) 2883-2892.
Abstract, references, and article information   
View Article: PDF

[236] V. O. Manturov. Parity, free knots, groups, and invariants of finite type. Trans. Moscow Math. Soc. 72 (2011) 157-169.
Abstract, references, and article information   
View Article: PDF

[237] D. V. Gugnin. Topological applications of graded Frobenius $n$-homomorphisms. Trans. Moscow Math. Soc. 72 (2011) 97-142.
Abstract, references, and article information   
View Article: PDF

[238] Arnaud Deruelle, Katura Miyazaki and Kimihiko Motegi. Networking Seifert Surgeries on Knots. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[239] Andrés Larraín-Hubach. K-theories for classes of infinite rank bundles. Contemporary Mathematics 584 (2012) 79-97.
Book volume table of contents   
View Article: PDF

[240] Joshua P. Bowman. Finiteness conditions on translation surfaces. Contemporary Mathematics 575 (2012) 31-40.
Book volume table of contents   
View Article: PDF


Results: 211 to 240 of 3988 found      Go to page: << < 5 6 7 8 9 10 11 > >>